Alert archive / Ohio / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 77, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 2, 2000, 5:21 PM EDT for Brown County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2000, 5:21 PM EDT (21:21 UTC)
- Expired
- Jun 2, 2000, 5:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
- Area
- Whole counties
County Brown County, OH
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
673 WUUS51 KILN 022121 SVRILN OHC015-022145- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 521 PM EDT FRI JUN 2 2000 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BROWN COUNTY IN SOUTHWEST OHIO... * UNTIL 545 PM EDT... * AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 3 MILES NORTHEAST OF RUSSELLVILLE...OR ABOUT 8 MILES EAST OF GEORGETOWN...MOVING EAST AT 30 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RUSSELLVILLE... THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:35 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jun 2, 1:35 PM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 135 PM EDT FRI JUN 2 2000 KILN RADAR AND VISIBLE SATELLITE IMAGERY INDICATE THUNDERSTORM ACTIVITY PUSHING THROUGH THE CWFA ATTM. THUNDERSTORMS ARE ALIGNED WITH A COLD FRONT WHICH EXTENDED FROM NEAR CLE TO MNN TO JUST NORTH OF DAYTON. WE CURRENTLY HAVE A SVR THUNDERSTORM WATCH FOR MOST OF THE REGION UNTIL 7 PM EDT. BELIEVE PARTS OF DAYTON AND THE CMH REGIONS WILL BE LIFTED FROM THE WATCH BY 4 PM AS THE FRONT MOVES THROUGH THE AREAS. FRONT SHOULD BE ALONG OUR SRN CWFA BY EARLY EVENING. WILL LIKELY CONTINUE POPS THERE THROUGH THE EVENING. OTHERWISE...ONCE COLD FRONT GOES THROUGH...MUCH DRIER AND COOLER AIR WILL FILTER INTO THE REGION AS HIGH PRESSURE FROM THE CENTRAL PLAINS MOVES IN. SATURDAY LOOKS LIKE A SUNNY/MOSTLY SUNNY DAY AS A FEW CAA CU MAY POP DURING THE DAY. FOR SATURDAY NIGHT INTO SUNDAY...SFC HIGH PRESSURE WILL MOVE EAST OF THE REGION. AFTER A COOL START SUNDAY MORNING...TEMPERATURES SHOULD WARM NICELY. INTO THE MID AND UPPER 70S. MODELS SHOW A LOW PRESSURE SYSTEM MOVING TOWARD THE AREA BY MONDAY WHICH WILL BRING A THREAT OF PCPN. .ILN...NONE. HICKMAN
In the hours before
Local storm report, Jun 2, 2:09 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON, OH
209 PM EDT FRI JUN 2 2000
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
140 PM DAYTON OH 60 MPH TSTM WIND GUST
06/2/00 MONTGOMERY
205 PM ENON OH WIND DAMAGE
06/2/00 CLARK 10 TO 12 INCH DIAMETER
u TREE DOWN AND 10 INCH TREE
LIMBS DOWN
JDRSpecial weather statement, Jun 2, 3:35 PM EDT, 1 hour 46 minutes before
OHZ045-046-054>056-060>062-022005- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 335 PM EDT FRI JUN 2 2000 ...SEVERE THUNDERSTORM WATCH NUMBER 407 HAS BEEN CANCELLED FOR THE MIAMI VALLEY AND PARTS OF CENTRAL OHIO... SCATTERED SHOWERS AND THUNDERSTORMS ALONG A COLD FRONT WILL CONTINUE TO MOVE SOUTH AND EAST OF THE DAYTON AND COLUMBUS AREAS. THUS...THE SEVERE THUNDERSTORM WATCH WHICH WAS IN EFFECT UNTIL 7 PM EDT HASr BEEN CANCELLED. .END/HICKMAN
Local storm report, Jun 2, 4:29 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT FRI JUN 02 2000
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0300 PM WAYNESVILLE ARPT OH WIND DAMAGE
06/02/00 WARREN REPORTED BYCOUNTY
EMERGENCY MANAGEMENT.
0340 PM 1 N WAYNESVILLE OH 1 INCH HAIL
06/02/00 WARREN REPORTED BY STORM
SPOTTER.
0340 PM ST BERNARD OH .75 INCH HAIL
06/02/00 HAMILTON REPORTED BY STORM
SPOTTER.
0340 PM SPRING VLY OH 1.5 INCH HAIL
06/02/00 GREENE REPORTED BY STORM
SPOTTER.
0420 PM PERINTOWN OH WIND DAMAGE
06/02/00 CLERMONT REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0420 PM MILFORD OH WIND DAMAGE
06/02/00 CLERMONT REPORTEDh BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Jun 2, 4:35 PM EDT, 46 minutes before
CLELSRILN ALL
TTAA00 KILN DDHHMM
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT FRI JUN 02 2000
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0300 PM WAYNESVILLE ARPT OH WIND DAMAGE 06/02/00
WARREN TREES DOWN
REPORTED BY COUNTY EMERGENCY
EMERGENCY MANAGEMENT.
0340 PM 1 N WAYNESVILLE OH 1 INCH HAIL
06/02/00 WARREN REPORTED BY STORM
SPOTTER.
0340 PM ST BERNARD OH .75 INCH HAIL
06/02/00 HAMILTON REPORTED BY STORM
SPOTTER.
0340 PM SPRING VLY OH 1.5 INCH HAIL
06/02/00 GREENE REPORTED BY STORM
SPOTTER.
0420 PM PERINTOWN OH WIND DAMAGE 06/02/00
CLERMONT TREES DOWN
REPORTED BY LAW
0420 PM MILFORD OH WIND DAMAGE 06/02/00
CLERMONT TREES DOWN
REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Jun 2, 4:35 PM EDT, 46 minutes before
CLELSRILN ALL
TTAA00 KILN DDHHMM
PRELIMINARY LOCAL STORM REPORT...CORRECTED FORMAT
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT FRI JUN 02 2000
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0300 PM WAYNESVILLE ARPT OH WIND DAMAGE
06/02/00 WARREN TREES DOWN
REPORTED BY COUNTY EMERGENCY
EMERGENCY MANAGEMENT.
0340 PM 1 N WAYNESVILLE OH 1 INCH HAIL
06/02/00 WARREN REPORTED BY STORM
SPOTTER.
0340 PM ST BERNARD OH .75 INCH HAIL
06/02/00 HAMILTON REPORTED BY STORM
SPOTTER.
0340 PM SPRING VLY OH 1.5 INCH HAIL
06/02/00 GREENE REPORTED BY STORM
SPOTTER.
0420 PM PERINTOWN OH WIND DAMAGE
06/02/00 CLERMONT TREES DOWN
REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0420 PM MILFORD OH WIND DAMAGE
06/02/00 CLERMONT TREES DOWN
REPORTED BY LAW
ENFORCEMENT OFFICIAL.The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:33 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 27 min |
| Jun 2, 1:51 PM EDT | Severe Thunderstorm Warning | ILN | Clark | 49 min |
| Jun 2, 2:15 PM EDT | Severe Thunderstorm Warning | ILN | Madison | 45 min |
| Jun 2, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Warren | 45 min |
| Jun 2, 3:25 PM EDT | Severe Thunderstorm Warning | ILN | Warren | 35 min |
| Jun 2, 3:43 PM EDT | Severe Thunderstorm Warning | ILN | Greene | 47 min |
| Jun 2, 3:50 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 40 min |
| Jun 2, 4:09 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 36 min |
| Jun 2, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 39 min |
| Jun 2, 4:33 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 42 min |
| Jun 2, 6:13 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 32 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.